Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 579260, 11 pages
http://dx.doi.org/10.1155/2014/579260
Research Article

Some New Saigo Type Fractional Integral Inequalities and Their -Analogues

1Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea
2Department of Mathematics, Anand International College of Engineering, Jaipur-303012, India

Received 6 January 2014; Accepted 21 February 2014; Published 2 April 2014

Academic Editor: G. Wang

Copyright © 2014 Junesang Choi and Praveen Agarwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Kuang, Applied Inequalities, Shandong Sciences and Technologie Press, Shandong, China, 2004 (Chinese).
  2. D. S. Mitrinović, Analytic Inequalities, Springer, Berlin, Germany, 1970. View at MathSciNet
  3. P. L. Chebyshev, “Sur les expressions approximatives des integrales definies par les autres prises entre les mêmes limites,” Proceedings of the Mathematical Society of Kharkov, vol. 2, pp. 93–98, 1882. View at Google Scholar
  4. A. M. Ostrowski, “On an integral inequality,” Aequationes Mathematicae, vol. 4, pp. 358–373, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. A. Anastassiou, Advances on Fractional Inequalities, Springer Briefs in Mathematics, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Belarbi and Z. Dahmani, “On some new fractional integral inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 3, article 86, p. 5, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Dahmani, O. Mechouar, and S. Brahami, “Certain inequalities related to the Chebyshev's functional involving a Riemann-Liouville operator,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 4, pp. 38–44, 2011. View at Google Scholar · View at MathSciNet
  8. S. S. Dragomir, “Some integral inequalities of Grüss type,” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 4, pp. 397–415, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. L. Kalla and A. Rao, “On Grüss type inequality for a hypergeometric fractional integral,” Le Matematiche, vol. 66, no. 1, pp. 57–64, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Lakshmikantham and A. S. Vatsala, “Theory of fractional differential inequalities and applications,” Communications in Applied Analysis, vol. 11, no. 3-4, pp. 395–402, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Öğünmez and U. M. Özkan, “Fractional quantum integral inequalities,” Journal of Inequalities and Applications, vol. 2011, Article ID 787939, 7 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. T. Sulaiman, “Some new fractional integral inequalities,” Journal of Mathematical Analysis, vol. 2, no. 2, pp. 23–28, 2011. View at Google Scholar · View at MathSciNet
  13. D. Baleanu, S. D. Purohit, and P. Agarwal, “On fractional integral inequalities involving hypergeometric operators,” Chinese Journal of Mathematics, vol. 2014, Article ID 609476, 5 pages, 2014. View at Publisher · View at Google Scholar
  14. M. Saigo, “A remark on integral operators involving the Gauss hypergeometric functions,” Mathematical Reports of College of General Education, Kyushu University, vol. 11, no. 2, pp. 135–143, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. S. Kiryakova, Generalized Fractional Calculus and Applications, vol. 301 of Pitman Research Notes in Mathematical Series, Longman Scientific & Technical, Harlow, UK, 1994.
  16. H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, New York, NY, USA, 2012.
  17. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, New York, NY, USA, 1993. View at MathSciNet
  18. F. H. Jackson, “On q-definite integrals,” The Quarterly Journal of Pure and Applied Mathematics, vol. 41, pp. 193–203, 1910. View at Google Scholar
  19. M. Garg and L. Chanchlani, “q-analogues of Saigo's fractional calculus operators,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 4, pp. 169–179, 2011. View at Google Scholar · View at MathSciNet
  20. R. P. Agarwal, “Certain fractional q-integrals and q-derivatives,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 66, pp. 365–370, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. Dahmani, “New inequalities in fractional integrals,” International Journal of Nonlinear Science, vol. 9, no. 4, pp. 493–497, 2010. View at Google Scholar · View at MathSciNet
  22. D. Baleanu and P. Agarwal, “Certain inequalities involving the fractional q-integral operators,” In press.